Why did I get my period 2 weeks early after taking plan b pill?

I took plan b pill last week and today I was crampy and had brown vaginal secretion and not I think I got my period. I’m not due for another 2 weeks. Is this normal?

Answer #1

Yes, it is normal. The pamphlet that came with the pill(s) probably warned of this.

Plan B gives you a surge of hormones. It is this sudden surge that has the best chance at preventing you from ovulating and thus avoiding pregnancy. But as a side effect your period will be out of whack for at least a month, possibly two.

More Like This
Ask an advisor one-on-one!
Advisor

Privacy Pill Rx

Women's Health, Pharmaceuticals, E-commerce

Advisor

Take CBD Oil

Health and Wellness, Alternative Medicine, E-commerce

Advisor

Denefits

Dental Financing, Healthcare Payment Plans, Medical Services Payment Options

Advisor

All Day Pill

Pharmacy, Healthcare, E-commerce

Advisor

Killer B Fitness

Fitness Centers, Personal Training, Health Clubs